Decay of spheroidal Earth's oscillations with small values of $n$
Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 574-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_3_a15,
author = {V. N. Zharkov and V. M. Lyubimov},
title = {Decay of spheroidal {Earth's} oscillations with small values of $n$},
journal = {Doklady Akademii Nauk},
pages = {574--576},
year = {1970},
volume = {191},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a15/}
}
V. N. Zharkov; V. M. Lyubimov. Decay of spheroidal Earth's oscillations with small values of $n$. Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 574-576. http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a15/